Czechoslovak Mathematical Journal, Vol. 48, No. 4, pp. 793-808, 1998

Antiatomic retract varieties of monounary algebras

Danica Jakubikova-Studenovska

041 54 Kosice, Jesenna 5, Slovakia (Prirodovedecka fakulta UPJS.)

Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at
Subscribers of Springer (formerly Kluwer) need to access the articles on their site, which is

[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]